MathSciNet Relay Station
MathSciNet bibliographic data
MR1489428 34B24 (34C10 34L40 47A75)
Binding, P. A.; Browne, Patrick J. Oscillation theory for indefinite Sturm-Liouville problems with eigenparameter-dependent boundary conditions. Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), no. 6, 1123–1136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement